Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Persistent and invariant formulas relative to theories of higher order
HTML articles powered by AMS MathViewer

by S. Feferman and G. Kreisel PDF
Bull. Amer. Math. Soc. 72 (1966), 480-485
  • William Craig, Linear reasoning. A new form of the Herbrand-Gentzen theorem, J. Symbolic Logic 22 (1957), 250–268. MR 104564, DOI 10.2307/2963593
  • 2. S. Feferman, Some extensions of the interpolation lemma to many-sorted and infinitary logics (to appear).
  • Carol R. Karp, Languages with expressions of infinite length, North-Holland Publishing Co., Amsterdam, 1964. MR 0176910
  • G. Kreisel, Set theoretic problems suggested by the notion of potential totality. , Infinitistic Methods (Proc. Sympos. Foundations of Math., Warsaw, 1959) Pergamon, Oxford; Państwowe Wydawnictwo Naukowe, Warsaw, 1961, pp. 103–140. MR 0146073
  • G. Kreisel and Gerald E. Sacks, Metarecursive sets, J. Symbolic Logic 30 (1965), 318–338. MR 213233, DOI 10.2307/2269621
  • 6. E. G. K. Lopez-Escobar, Infinitely long formulas with countable quantifier degrees, Doctoral Dissertation, University of California, Berkeley, California, 1964.
  • A. Mostowski, On invariant, dual invariant and absolute formulas, Rozprawy Mat. 29 (1962), 38pp. MR 168458
  • Abraham Robinson, Introduction to model theory and to the metamathematics of algebra, North-Holland Publishing Co., Amsterdam, 1963. MR 0153570
Additional Information
  • Journal: Bull. Amer. Math. Soc. 72 (1966), 480-485
  • DOI:
  • MathSciNet review: 0193007